# SDR FDEA200812055092

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619501
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ACCOMPLISHMENT PER NRC NR N00497 FOUND ON LT WING NR 2 SLAT CRACK ON INNER SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIG 43 SHT 1, VOL I.
